# SDR AALA20120707001

- Difficulty date: July 7, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N482AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49675
- Aircraft time: 68,198 hours, 35,810 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SHEAR TIE AT STATION 1149 BETWEEN LONGERONS 29 AND 30 CORRODED.  REPLACED SHEAR TIE.
